Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Thyroid, PCOS, have scanty flow after taking Diane with pause for heavy bleeding. Advise?

I am having PCOS problem from last 2 yrs, earlier i was put on glicomet SR500, still my periods were irregular, inbetween I wuld take Modus 10mg to get my periods. I suffer with heavy periods for 1 1/2 month,visited a gynic and she gave me a tablet named pause to stop my bleeding and then later put me on diane 35 pills. I have noticed that after taking that my periods are become just a few drops a day. also am a thyroid patient. Pl help me Doctor.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi.. among the above problems, thyroid hormone must be under control,
hyper or hypothyroid will lead to excessive bleeding, get your hormone profile done..
continue with above medicines for the treatment of PCOS....

Take care..
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor